meniere

Author Topic: Me jeers/BPVD  (Read 2589 times)

Offline Stephanietee

  • Visitor
  • *
  • Posts: 5
    • View Profile
Me jeers/BPVD
« on: May 26 2016, 07:50 AM »
Waiting to see a consultant.  Full of cinnarazine tablets.  I feel so dopey and yet still dizzy.  How does anyone cope with this misery, I feel very close to the edge.  I would be grateful for some help.

Stephanietee

Offline chrissieg

  • Trusted member
  • *****
  • Posts: 739
  • Gender: Female
    • View Profile
Re: Me jeers/BPVD
« Reply #1 on: May 27 2016, 10:07 AM »
Hi Stephanie.
 I am sorry you are feeling so lousy at the moment and I sympathize with the long wait for some expert advice. It is easier to say than to do but it is important that you try to control your anxiety and stress levels as all the symptoms will be worse when you are panicky and anxious.Try to bear in mind that although this condition is life changing, it is not life threatening and there is a ladder of potential treatments for you which should help manage the condition. Most.people ( they say 80%) do manage to control the symptoms and return to a relatively normal life , maybe with a few changes.Forums like this can be incredibly informative and supportive but their very nature means they are populated with members who are struggling rather than the success stories , so don't get too disheartened.
While waiting for your consultant appt, I would return to my GP and ask for betahistine at at least 16gs x 3 a day. This is the first and obvious treatment and can be safely given at this stage.Unlike cinnarazine, it wont make you dopey. In addition, cutting down on your salt intake may help and cutting out caffeine all together can significantly help with tinnitus.I found it helpful to feel that I was doing something to try and control things rather than just being a victim of symptoms.

You are not alone and can return here with questions or a good moan whenever you need to- we have all experienced the low points with MD. Good luck and best wishes
Chrissie
Chrissieg